Publications

233

Numerical simulation of multi-species diffusion



Title: Numerical simulation of multi-species diffusion
Author(s): O. Truc, J.-P. Ollivier, L.-O. Nilsson
Paper category : journal
Serial title: Materials and Structures
Abreviated Serial title: Mater. Struct.
ISSN: 1359-5997
Publisher: RILEM Publications SARL
Volume: 33
Issue: 233
Issue date: 2000-11-01
Publication year: 2000
Pages: 566 - 573
Total Pages: 8
Language: English


Online publication: 2000-09-17
Classification: Scientific Reports
Publication type : full_text
Public price (Euros): 0.00


>> You must be connected to view the paper. You can register for free if you are not a member